See Alike in...

Alike App

Browser

Marrisa

780d

I have hypothyroidism and I was on levothyroxin 112 mg and my doctor just adjusted it to 100 but I don’t feel like that’s what I need to be on due to weight gain. But my tsh was low and t4 was high. What does that mean?

    • Micshys

      777d

      I'm on the medication merry-go-round now... On levothyroxine for a long time then started having negative side-effects so he put me on a different pill that caused problems so then he put me on Armour thyroid pills and it was good for a couple of weeks but then my muscle rigidity got worse and then along with my fatigue I got very weak so I quit it all...as soon as it arrives I will be on a lower dose of levothyroxine... Excuse me while I take a nap 🤣

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion